MathSciNet Relay Station
MathSciNet bibliographic data
MR287734 65.75
Mocarsky, William L. Convergence of step-by-step methods for non-linear integro-differential equations. J. Inst. Math. Appl. 8 1971 235–239.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement